MAUDE Adverse Event Report: Contego Medical, Inc. Neuroguard IEP System; Stent, Carotid

Contego Medical, Inc. Neuroguard IEP System; Stent, Carotid
Model Number NG-NV-6-30
Medical Device Problem Codes Premature Activation (1484); Deformation Due to Compressive Stress (2889); Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
During the same procedure, two neuroguard devices malfunctioned.A separate medical device report is being made for each device.This report is for the second one.See report 3011471056-2026-00060 for the first.It was further reported that a second device (ng-nv-6-30 neuroguard stent iep system) was attempted through the same 7fr non-contego catheter as the first device and the same resistance and inability to advance occurred, with the system not advancing past the distal end of the 7f catheter.The resistance was reported to have caused the system wire to buckle through the sheath retraction deployment knob.Resistance in the catheter caused an unsheathe and stent deployment inside the guide catheter.Both the 7fr non-contego catheter and neuroguard were again successfully removed together without patient harm.A 6fr non-contego (penumbra benchmark) catheter and a 7x30 non-contego (cordis precise pro rx) stent were used to complete the procedure without issue.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
The event investigation is still ongoing.A supplemental report will be filed when additional information is available.

Brand Name
Neuroguard IEP System
Common Device Name
Stent, Carotid
Manufacturer (Section D)
Contego Medical, Inc.
3801 lake boone trail
suite 100
raleigh NC 27607
Manufacturer (Section G)
Contego Medical, Inc.
3801 lake boone trail
suite 100
raleigh NC 27607
Manufacturer Contact
james clossick
3801 lake boone trail, suite 100
raleigh, NC 27607
+1(305)607-1708
MDR Report Key50396436
Report Number3011471056-2026-00061
Device Sequence Number21046569
Product Code NIM
UDI-Device Identifier00851616007644
UDI-Public00851616007644
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P240009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNG-NV-6-30
Device Catalogue NumberNG-NV-6-30
Device Lot NumberZ2461012J
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale